MathSciNet Relay Station
MathSciNet bibliographic data
MR2507601 (2010d:65340) 65N35 (42C15)
Adcock, Ben Univariate modified Fourier methods for second order boundary value problems. BIT 49 (2009), no. 2, 249–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement